# SDR UIEA2012050400184

- Difficulty date: May 4, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,816 hours, 14,546 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AT TAXI IN, GROUND CREW REPORTED SMOKE FROM THE VICINITY OF NR 7 MAIN TIRE.  COMPLIED WITH VISUAL INSPECTION. FOUND GREASE FROM WHEEL CHANGED ON PREVIOUS LEG IAW AMM 05-51-14, WITH BRAKE TEMPERATURE INDICATION IN COCKPIT NEVER HAVING EXCEEDED 4, AND NO BRAKE TEMP LIGHT INDICATION, NO MX ACTION IS REQUIRED.
